# SDR MALA965115

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A112
- Engine: Ge CT75A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 6068T49P01
- Condition: Worn
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 3022 - EN ROUTE FROM DTW, RIGHT ENGINE OIL PRESSURE DEPLETED TO LESS THAN 3 PSI.  THE CREW SHUT DOWN THE ENGINE, AND THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE STARTER/GENERATOR DRIVE SEAL.  ALL CHECKS SATISFACTORY.  (X)
